| Model Number |
407453 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
Event or Problem Description
During an atrial fibrillation procedure, the sideport detached.The introducer was replaced and the procedure was completed with no adverse patient consequences.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 8.5f swartz braided introducer sheath and dilator were received for evaluation.The reported event of sideport tubing detachment was confirmed.The tubing was detached from the sideport of the hemostasis body.Further analysis determined the cause was a lack of solvent in the sideport tubing and a shallow insertion depth, decreasing the bonding surface area between the tubing and sideport.Review of the device history record was not possible as the lot number is unknown.